# SDR ANCF2015070701

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 1073
- Aircraft time: 2,855,885 hours, 4,731 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF READING WORK LIGHT 2L, PN F9259004603800, SOME INSULATION BLANKET WAS FOUND BURNED.  INSULATION BLANKETS PN F2588510105200 QTY 2, PN F2588510102200 QTY 1, PN F2588504832800 QTY 1 WERE REPLACED.  BLOCK TERMINAL PN 5369VT WAS REPLACED TOO.
